MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 85MM LENGTH - STERIL; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCREW FOR FEMORAL NECK SYS 85MM LENGTH - STERIL; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.168.485S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent hardware removal due to collapsed femoral neck.The patient fell which caused the femoral neck to collapse.The implants did not fail or broke, but they collapsed significantly along with the femoral neck requiring a conversion.The surgeon removed a femoral neck system (fns) and converted to a total hip arthroplasty.Revision surgery was completed successfully and there was no surgical delay.No further information provided.This report is for one (1) antirotation screw for femoral neck sys 85mm length - steril.This is report 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: investigation summary: background it was reported that on march 01, 2021 the patient underwent hardware removal due to collapsed femoral neck.The surgeon removed a fns and converted to a total hip arthroplasty.The hardware was not broken but there was significant collapse requiring a conversion.It is unknown if there is surgical delay reported.This complaint involves one (1) device.Investigation flow: adverse event visual inspection: visual inspection of the returned device showed no damage outside of wear.The wear marks were likely caused by forces exerted during implantation/explanation of the device.No issues were noted that would contribute to the complaint condition.No other issues were identified.A device failure was not identified.Investigation conclusion: there is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H3, h4, h6: device history lot update on 22.04.2021-by vikas mathew: the lot number 46p214 does not exist in sap p02.Device history batch null, device history review a manufacturing related potential cause was not suspected, therefore, per franchise complaint product investigation procedure 100673626 no manufacturing record evaluation is required.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ANTIROTATION SCREW FOR FEMORAL NECK SYS 85MM LENGTH - STERIL
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11586170
Report Number2939274-2021-01580
Device Sequence Number4183342
Product Code KTT
UDI-Device Identifier10886982274595
UDI-Public(01)10886982274595
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.485S
Device Catalogue Number04.168.485S
Device Lot Number46P214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date04/29/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCR SLF-TPNG T25 SD 42-SILE; BOLT FOR FEMORAL NECK SYS 85 LENGTH-SILE; FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE
Outcome Attributed to Adverse Event Required Intervention;